| Model Number |
MPV5 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Codes |
Headache (1880); Intracranial Hemorrhage (1891); Concussion (2192)
| Date of Event |
07/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The client states he hit his head when he fell from the power wheelchair which resulted in a brain bleed and a stroke.The client states he was hospitalized for this incident for over a week.Due to the client's reported injuries, hoveround is reporting this incident.
Event or Problem Description
Client states a few guys on 4-wheeler's were riding on the walk path and he went off of it to get out of the way and pwc fell over.Client states the pwc rolled over a couple of times, sliding off of the levy.Client states he fell out of pwc just before it stopped from sliding over the levy.Client states he was able to get his cell phone out and call 911.